MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D023
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that during a shock delivery, this system recorded a code 1005 indicative of high, out-of-range shock impedance measurements greater than 145 ohms.No other information was provided.This device was explanted at a later time for an unrelated reason.No adverse patient effects were reported.

Brand Name
DYNAGEN? MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21860390
Report Number2124215-2025-24567
Device Sequence Number4721580
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public(01)00802526533921(17)160531
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2016
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number101965
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale